medric medric
[닫기]
잠시만 기다려 주세요. 로딩중입니다.

Xanthogranulomatous Appendicitis Mimicking Residual Burkitt's Lymphoma After Chemotherapy

대한대장항문학회지 2016년 32권 2호 p.83 ~ 86
 ( Nam Soo-Min ) - National Health Insurance Service Ilsan Hospital Department of Surgery

 ( Kang Jeong-Hyun ) - Yonsei University College of Medicine Department of Surgery
 ( Choi Sung-Eun ) - Yonsei University College of Medicine Department of Pathology
 ( Kim Yu-Ri ) - Yonsei University College of Medicine Department of Internal Medicine
 ( Baik Seung-Hyuk ) - National Health Insurance Service Ilsan Hospital Department of Surgery
 ( Sohn Seung-Kook ) - National Health Insurance Service Ilsan Hospital Department of Surgery

Abstract


The case of a 23-year-old female treated with aggressive high-dose therapy for Burkitt's lymphoma is reported. A positron emission tomography and computed tomography scan after completion of chemotherapy revealed a residual hypermetabolic lesion in the right pelvic cavity. A pelvic magnetic resonance imaging scan showed circumferential wall thickening at the tip of the appendix. A laparoscopic exploration and appendectomy were performed, and a pathologic examination of the resected appendix revealed xanthogranulomatous appendicitis. This is a rare case of a xanthogranulomatous appendicitis mimicking remnant Burkitt's lymphoma after completion of chemotherapy.

키워드

Xanthogranulomatous appendicitis; Burkitt lymphoma; Chemotherapy; Drug therapy
원문 및 링크아웃 정보
 
등재저널 정보
KCI
KoreaMed
KAMS